# SDR MWEA010345

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9958200
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STATION 525 FRAME HAS NUMEROUS HOLES WITH IMPROPER SPACING BETWEEN LONGERON 11-15 LEFT.  PLUGGED HOLES, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR STRAP.
